# SDR GTIA1000045

- Difficulty date: September 22, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 15,141 hours, 7,245 cycles
- Engine: Iae V2524A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: APS3200
- Condition: Smoke
- Location: Zone 500
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

CREW WAS ADVISED OF WHITE SMOKE COMING FROM APU EXHAUST, EMERGENCY SHUTDOWN OF APU DONE, NO WARNING OR INDICATION IN COCKPIT. AIRPORT HAD PAX DEPLANE ON TAXIWAY WITH AIRSTAIRS.
